Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How to deal with high creatine level

My creatine went up to 1.5 3/11/11. I stopped taking 50mg lisinopril today.My Bp is 122/68 .I have a salty taste in my mouth and on my skin.My appointment is not for 13 days,I have a 3mm cyst on my left kidney seen and ultrasound and MRI .Sometimes my back hurts sometimes my abdomen.I assume I am dehydrated,I take rapaflo for BPH.Started 1 hour gym excersises 3 weeks ago.Cardio and Resistance training .What can i do to lower my creatine number . Also frequent urination about every 2 hours.Started drinking 68 oz of water 3 days ago
Asked On : Thu, 17 Mar 2011
Answers:  1 Views:  634
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Hello and welcome to HealthcareMagic!!
Lets divide ur problem
1. High creat can be due to BPH or due to Hypertensive nephropathy, its just high normal and u have nothing to worry about if u r still having good urine output
2. Back pain might be chronic in nature, avoid taking painkillers because ur creat is a lil high
3. Pain abdomen could be due to the cyst but since it is only 3mm it is very unlikely so that needs a USG Abd, USG abd and pelvis will also tell u about the state of your kidney
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor